Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2015 | Journal Article | IST-REx-ID: 1793 | OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828 | OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 

Search

Filter Publications